# SDR AALA201710039001

- Difficulty date: September 30, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 24,737 hours, 9,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT SIGN BY THE R1 DOOR HAS A DETACHED LENS COVER.  REPLACED EXIT SIGN PER AMM 33-51-00.  OPERATIONAL CHECK GOOD.
